Skip to content
I quit abilify cold turkey, bechause I hadnt phsychosis.
avatar
stickinsect posted:
I was treated with abilify 7 mg bechause i was so angry. But i didnt had phsychosis or something like that. What wil happend when I stop taking abilify cold turkey? I have now stopped taking them for 3 days. What can happend with the nervous system? Is the nervous system in the brain or in the body?
Reply
 
avatar
bastet responded:
Abilify is not just for psychosis--It's for mood disorders, too.

You'll probably not feel emotionally well again...

Why not talk to your doctor directly and get a dialogue between you and your doctor going? Tell your doctor what you've said here.


Spotlight: Member Stories

I am a 41 year old divorce father. I have a beautiful daughter I enjoy working out, taking care of my skin and body . I enjoy writing poetry . I...More

Helpful Tips

schizophrenia
:::=== :::===== ::: === ::: :::===== :::==== :::==== ::: === :::==== ::: ::: ::: === ::: === ::: === ::: === ::: === ::: === ===== === ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.